Alert archive / Kansas / Flash Flood Warnings in 2015

Flash Flood Warning 50, NWS Goodland, KS

August 3, 2015Greeley County, Kansas

NWS Goodland, KS issued this flash flood warning at Aug 3, 2015, 8:52 PM MDT for Greeley County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2015, 8:52 PM MDT (02:52 UTC)
Expired
Aug 3, 2015, 11:45 PM MDT
In force
3 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Greeley County, KS

The radar

The Goodland radar (KGLD), 118 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1121 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1696 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

945 
WGUS53 KGLD 040252
FFWGLD
KSC071-040545-
/O.NEW.KGLD.FF.W.0050.150804T0252Z-150804T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
852 PM MDT MON AUG 3 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN GREELEY COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 1145 PM MDT
    
* AT 851 PM MDT...DOPPLER RADAR INDICATED A NEARLY STATIONARY 
  THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH 
  FLOODING IS EXPECTED.

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
  GREELEY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3827 10187 3839 10183 3837 10160 3826 10158
      3826 10187

$$

JN
2 follow-up statements
661 
WGUS73 KGLD 040325
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
925 PM MDT MON AUG 3 2015

KSC071-040545-
/O.CON.KGLD.FF.W.0050.000000T0000Z-150804T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREELEY KS-
925 PM MDT MON AUG 3 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT FOR
SOUTHEASTERN GREELEY COUNTY...

AT 923 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA.  FLASH FLOODING IS EXPECTED.

FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN 
GREELEY COUNTY. THIS WILL OCCUR MAINLY IN AREAS SOUTH AND EAST OF 
TRIBUNE...AND ALONG AND EAST OF ROUTE 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3827 10187 3839 10183 3837 10160 3826 10158
      3826 10187

$$

JN
399 
WGUS73 KGLD 040427
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1027 PM MDT MON AUG 3 2015

KSC071-040437-
/O.CAN.KGLD.FF.W.0050.000000T0000Z-150804T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREELEY KS-
1027 PM MDT MON AUG 3 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN GREELEY COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3827 10187 3839 10183 3837 10160 3826 10158
      3826 10187

$$

JN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 5:37 PM MDT, 3 hours 15 minutes earlier.

Area forecast discussion, Aug 3, 5:37 PM MDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
537 PM MDT MON AUG 3 2015

.UPDATE...
ISSUED AT 526 PM MDT MON AUG 3 2015

MADE SOME CHANGES TO ONGOING PRECIP AND WX FORECAST FOR THE NEXT 6
HOUTS TO ACCOUNT FOR EARLIER/FARTHER NORTH INITIATION THAN
PREVIOUSLY EXPECTED. NO PARTICULAR MODEL REALLY DOING ALL THAT
WELL WITH CURRENT PATTERN AND CONVECTIVE ALLOWING MODELS ALL
SHOWING A LARGE SPREAD OF POSSIBLE SOLUTIONS. WITH STRONG OUTFLOW
ADVANCING TO THE NORTH...THINK THIS WILL AT BE A FORCING
MECHANISM FOR AT LEAST A FEW SHOWERS FOR THE NEXT 2 HOURS...BUT DO
NOT ANTICIPATE LARGE COMPLEX OF STORMS IN EASTERN COLORADO TO
MAKE A RAPID EASTWARD MOVEMENT BEFORE 01Z. STRONG H5 TROUGH
APPROACHING FROM THE WEST WILL BRING MORE ORGANIZED FORCING FOR
ASCENT DURING THE OVERNIGHT HOURS AND EXPECT BETTER COVERAGE
ACROSS THE REST OF THE CWA AS IT MOVES INTO THE AREA.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 116 PM MDT MON AUG 3 2015

WEAK SHORTWAVE TROUGH WILL MOVE OUT OF THE CENTRAL ROCKIES TODAY
AND TOP THE RIDGE OVER THE ADJACENT PLAINS. CONVECTION IS
DEVELOPING AHEAD OF THE SHORTWAVE ALREADY IN EASTERN COLORADO.
HOWEVER...RETURNS ON THE THE NORTHERN FRINGE ARE DISSIPATING
RATHER QUICKLY IN AN AREA OF REDUCED INSTABILITY PER LATEST SPC
MESOANALYSIS...PERHAPS DUE TO PERSISTENT MID/HIGH CLOUD COVER
LIMITING INSOLATION. THIS IS IN LINE WITH HIGH RES MODEL GUIDANCE
WHICH SUGGESTS BEST PRECIPITATION CHANCES TONIGHT WILL BE SOUTH OF
INTERSTATE 70 AND PERHAPS EVEN SOUTH OF HIGHWAY 40...AS COLD FRONT
SAGS INTO THAT AREA AHEAD OF THE UPPER WAVE. SEVERE THREAT WILL BE
LIMITED BY DEEP LAYER SHEAR VALUES OF LESS THAN 20KTS...WITH
PERHAPS A STRONGER STORM OR TWO CAPABLE OF LOCALLY DAMAGING WIND
GUSTS AND HEAVY RAIN. ACTIVITY WILL WANE OVERNIGHT WITH BOUNDARY
LAYER DECOUPLING.

CONVECTION EXPECTED TO REDEVELOP TUESDAY AFTERNOON AS THE SLOW
MOVING UPPER SHORTWAVE TROUGH MOVES THROUGH THE UPPER PLAINS AND
BECOMES EMBEDDED IN THE NORTHWEST FLOW. AT THE SURFACE...THE OLD
FRONTAL BOUNDARY WILL LIFT NORTH WELL INTO NEBRASKA BY THE
AFTERNOON AND SHOULD NOT BE A PLAYER...HOWEVER A FAIRLY SHARP LEE
TROUGH/DRY LINE SETS UP NEAR THE COLORADO BORDER AREA AND MAY BE
THE FOCUS FOR CONVECTIVE INITIATION. STORMS WILL MOVE EAST INTO A
MODERATELY UNSTABLE/HIGHLY SHEARED ENVIRONMENT IN NORTHWEST KANSAS
AND SOUTHWEST NEBRASKA. THE MAGNITUDE OF THE DEEP LAYER SHEAR IS
PARTICULARLY CONCERNING...UP TO 55KTS...SUFFICIENT FOR A FEW
SUPERCELLS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND
PERHAPS A TORNADO TUESDAY AFTERNOON. MAIN LIMITING FACTORS WILL
BE THE RELATIVELY WEAK UPPER FORCING AND DESTABILIZATION THAT
HINGES ON MORNING CLOUD EROSION.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 225 PM MDT MON AUG 3 2015

A RIDGE WILL RESIDE OVER THE ROCKIES TUESDAY NIGHT AND THEN
TRANSITION INTO THE PLAINS BY WEDNESDAY NIGHT.  THE RIDGE WILL
FLATTEN SOME THURSDAY AS A TROUGH MOVES FROM THE PACIFIC NORTHWEST
ACROSS SOUTHERN CANADA. A SURFACE TROUGH OVER EASTERN COLORADO WILL
SHIFT EAST LATE TUESDAY NIGHT FOLLOWED BY HIGH PRESSURE WEDNESDAY.
ANOTHER TROUGH OVER CENTRAL COLORADO WEDNESDAY NIGHT WILL MOVE
INTO EASTERN COLORADO THURSDAY AND THEN SHIFT SOUTH INTO THE
PANHANDLE REGION THURSDAY AFTERNOON.

THUNDERSTORMS WILL BE ONGOING TUESDAY NIGHT AS A SHORTWAVE MOVES
THROUGH THE FLOW ACROSS THE FA.  THE MAIN DYNAMICS AND MOISTURE WILL
PROVIDE A CHANCE OF THUNDERSTORMS ACROSS THE NORTHEAST HALF OF THE
FA. A FEW STORMS MAY LINGER PAST 06Z WEDNESDAY IN THE FAR EASTERN FA
WHERE THERE WILL BE SLIGHT CHANCE POPS. SUBSIDENCE AND LACK OF H8-7
LAYER MEAN RH SHOULD KEEP THE FORECAST DRY WEDNESDAY AND WEDNESDAY
NIGHT WHEN POPS WILL BE NIL. SUBSIDENCE WILL CONTINUE THURSDAY
MORNING. A SHORTWAVE IS ADVERTISED TO MOVE INTO THE REGION
THURSDAY AFTERNOON. A FRONT WILL MOVE SOUTH IN THE AFTERNOON AS
THE LOW SHIFTS INTO THE PANHANDLE REGION. MOISTURE AND DYNAMICS
ARE SUFFICIENT ENOUGH TO WARRANT CHANCE POPS THURSDAY AFTERNOON.

MIN TEMPERATURES SHOULD COOL TO THE LOWER TO MID 60S.  MAX
TEMPERATURES SHOULD REACH THE LOWER TO MID 90S.

IN THE EXTENDED..(THURSDAY NIGHT THROUGH MONDAY)...

A RIDGE WILL CONTINUE OVER THE PLAINS THROUGH MONDAY.  NUMEROUS
SHORTWAVES WILL RIDE OVER THE RIDGE AND INITIATE STORMS ACROSS THE
FA DURING THIS TIME.  OTHER THAN SUNDAY, EACH DAY THROUGH MONDAY
WILL HAVE AT LEAST A SLIGHT CHANCE TO CHANCE OF STORMS OVER A LARGE
PART OF THE FA.

MIN TEMPERATURES THROUGH SUNDAY NIGHT SHOULD RANGE FROM THE LOWER
TO MID 60S THURSDAY AND FRIDAY NIGHTS WARMING SLIGHTLY TO THE MID
AND UPPER 60S SATURDAY AND SUNDAY NIGHTS. MAX TEMPERATURES WILL
VARY FROM THE UPPER 80S IN EASTERN COLORADO TO THE LOWER 90S
ELSEWHERE ACROSS THE FA.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 526 PM MDT MON AUG 3 2015

THUNDERSTORM FORECAST REMAINS CHALLENGING FOR THE NEXT 12 HOURS
WHICH LOWERS OVERALL CONFIDENCE IN TAF FORECASTS. POTENTIAL FOR A
THUNDERSTORM TO IMPACT GLD BEFORE 03Z...BUT THREAT IS CERTAINLY
NOT IMMINENT. COULD SEE A FEW STORMS AT BOTH LOCATIONS
OVERNIGHT...BUT WITH INITIAL PERIOD BEING VERY UNCERTAIN NOT
CONFIDENT ENOUGH TO BRING ANY REDUCED FLIGHT CATEGORIES OVERNIGHT.
WITH FAIRLY DEEP MOISTURE NOTED AT KMCK...IF ANY CLEARING WERE TO
OCCUR SOME FOG POSSIBLE...BUT GIVEN DYNAMIC SYSTEM APPROACHING
THIS IS UNLIKELY.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...JRM
SHORT TERM...024
LONG TERM...FS
AVIATION...JRM
Hazardous weather outlook, Aug 3, 10:35 AM MDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1035 AM MDT MON AUG 3 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-041645-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1035 AM MDT MON AUG 3 2015 /1135 AM CDT MON AUG 3 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FEW STRONG STORMS ARE POSSIBLE THIS AFTERNOON THROUGH TONIGHT.
THE PRIMARY THREAT FROM THESE STORMS WILL BE STRONG WIND GUSTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND
EVENING. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL...
DAMAGING WINDS AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

In the hours before

Special weather statement, Aug 3, 3:07 PM MDT, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
307 PM MDT MON AUG 3 2015

KSZ041-042-032145-
GREELEY KS-WICHITA KS-
307 PM MDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREELEY AND
SOUTHWESTERN WICHITA COUNTIES UNTIL 345 PM MDT/445 PM CDT/...

AT 306 PM MDT /406 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTHEAST OF TRIBUNE...MOVING NORTH AT 15 MPH.

VERY HEAVY RAINFALL WITH LOCALIZED AMOUNTS NEAR AN INCH AND WIND
GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEOTI...TRIBUNE...HORACE AND SELKIRK.

LAT...LON 3836 10186 3852 10192 3857 10134 3826 10141
      3826 10179
TIME...MOT...LOC 2106Z 161DEG 21KT 3843 10167

JN
Special weather statement, Aug 3, 3:51 PM MDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
351 PM MDT MON AUG 3 2015

COZ092-032230-
CHEYENNE COUNTY CO-
351 PM MDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHEYENNE COUNTY UNTIL 430
PM MDT...

AT 350 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF KIT CARSON...OR 18 MILES WEST OF CHEYENNE WELLS...
MOVING NORTH AT 15 MPH.

VERY HEAVY RAINFALL WITH LOCALIZED AMOUNTS NEAR AN INCH...AND WIND
GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL CHEYENNE
COUNTY.

LAT...LON 3877 10257 3878 10280 3897 10281 3897 10251
TIME...MOT...LOC 2150Z 182DEG 18KT 3885 10269

JN
Local storm report, Aug 3, 5:05 PM MDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
505 PM MDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     FLASH FLOOD      6 NNW ARAPAHOE          38.93N 102.20W
08/03/2015                   CHEYENNE           CO   TRAINED SPOTTER

            WATER RUNNING OVER ROAD, WATER IS PUDDLING

&&

CLT
Special weather statement, Aug 3, 6:54 PM MDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
654 PM MDT MON AUG 3 2015

KSZ041-042-040145-
GREELEY KS-WICHITA KS-
654 PM MDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREELEY AND SOUTHERN
WICHITA COUNTIES UNTIL 745 PM MDT/845 PM CDT/...

AT 653 PM MDT /753 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 19 MILES SOUTHWEST OF LEOTI...MOVING EAST AT 15 MPH.

LOCALLY HEAVY DOWNPOURS WITH UP TO AN INCH IS POSSIBLE. WIND GUSTS
UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

TRAVELERS ON AREA ROADWAYS SHOULD BE CAUTIOUS OF PONDING ON AREA
ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
LYDIA.

LAT...LON 3831 10179 3838 10147 3839 10113 3826 10113
      3826 10173
TIME...MOT...LOC 0053Z 266DEG 21KT 3822 10151

JN
Special weather statement, Aug 3, 7:19 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
719 PM MDT MON AUG 3 2015

KSZ041-042-040200-
GREELEY KS-WICHITA KS-
719 PM MDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GREELEY AND WICHITA
COUNTIES UNTIL 800 PM MDT/900 PM CDT/...

AT 718 PM MDT /818 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES WEST OF LEOTI...MOVING NORTHEAST AT 15 MPH.

LOCALLY HEAVY DOWNPOURS WITH UP TO AN INCH IS POSSIBLE. WIND GUSTS
UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

TRAVELERS ON AREA ROADWAYS SHOULD BE CAUTIOUS OF PONDING ON AREA
ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
LEOTI...SELKIRK AND MARIENTHAL.

LAT...LON 3869 10162 3870 10113 3839 10113 3831 10168
TIME...MOT...LOC 0118Z 240DEG 49KT 3844 10148

JN
Local storm report, Aug 3, 8:43 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
843 PM MDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     FLASH FLOOD      6 NNW ARAPAHOE          38.93N 102.20W
08/03/2015                   CHEYENNE           CO   TRAINED SPOTTER

            WATER RUNNING OVER ROAD, WATER IS PUDDLING

&&

CLT

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 6:54 PM MDTSpecial Weather StatementGLDWichita51 min
Aug 3, 7:19 PM MDTSpecial Weather StatementGLDWichita41 min
Aug 3, 7:37 PM MDTFlash Flood WarningGLDWichita3 hr
Aug 4, 12:14 PM MDTSevere Thunderstorm WarningGLDCheyenne61 min
Aug 4, 12:24 PM MDTSevere Thunderstorm WarningGLDRawlins51 min
Aug 4, 12:29 PM MDTSevere Thunderstorm WarningGLDRawlins46 min
Aug 4, 12:44 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins46 min
Aug 4, 1:14 PM MDTSevere Thunderstorm WarningGLDRawlins, Thomas46 min
Aug 4, 1:16 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins44 min
Aug 4, 1:23 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas52 min
Aug 4, 1:51 PM MDTSevere Thunderstorm WarningGLDDecatur39 min
Aug 4, 1:56 PM MDTSevere Thunderstorm WarningGLDThomas49 min
Aug 4, 1:56 PM MDTTornado WarningGLDDecatur34 min
Aug 4, 1:58 PM MDTSevere Thunderstorm WarningGLDRawlins26 min
Aug 4, 2:00 PM MDTSevere Thunderstorm WarningGLDCheyenne45 min
Aug 4, 2:22 PM MDTSevere Thunderstorm WarningGLDDecatur53 min
Aug 4, 2:23 PM MDTTornado WarningGLDDecatur19 min
Aug 4, 2:32 PM MDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas58 min
Aug 4, 2:36 PM MDTSevere Thunderstorm WarningGLDDecatur, Norton54 min
Aug 4, 2:56 PM MDTSpecial Weather StatementGLDSherman49 min
Aug 4, 3:09 PM MDTSevere Thunderstorm WarningGLDGove36 min
Aug 4, 3:12 PM MDTSevere Thunderstorm WarningGLDGraham, Norton63 min
Aug 4, 3:16 PM MDTSevere Thunderstorm WarningGLDGraham59 min
Aug 4, 3:23 PM MDTSevere Thunderstorm WarningGLDGove, Logan22 min
Aug 4, 3:24 PM MDTSevere Thunderstorm WarningGLDGove28 min
Aug 4, 3:51 PM MDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton, Sheridan39 min
Aug 4, 3:54 PM MDTSpecial Weather StatementGLDGove51 min
Aug 4, 4:10 PM MDTSevere Thunderstorm WarningGLDGraham, Norton, Sheridan65 min
Aug 4, 4:24 PM MDTSpecial Weather StatementGLDGove51 min
Aug 4, 4:33 PM MDTSevere Thunderstorm WarningGLDGove21 min
Aug 4, 5:22 PM MDTSpecial Weather StatementGLDGraham38 min

Nearby

Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.